Can adderoll be prescribed for fatigue from autoimmune illness and is it safe to take with irregular heart beat?

No and no. You should look for the cause. Autoimmune disease that causes fatigue you look for cause of that autoimmune problem. It is usually Environmental nutritional and hormonal in nature. To learn more about Causes visit us at www.ehacstl.com. You don't want to take adderall (dextroamphetamine and racemic amphetamine) with irregular heart and again think about causes of irregular heart. Most common overlooked cause is magnesium deficiency .

Related Questions

What can I take to help me poo that is safe having an auto immune illness and irregular heart beat?

All Bran. High fiber cereals work beautifully, are safe, cheap, and don't require a prescription. All bran, fiber one, raisin bran are examples - read the label: look for "fiber" - you want to eat cereals that have >6 g /serving (fiber one is 14!). Try to eat a minimum of 10-20 grams a day. If it doesn't work, up it to 30 g. If you get too much gas, reduce it. Read more...

Cardiologist says I have an electrical endurance problem. Is it safe to take prednison with irregular heart beat?

Endurance. Not sure what you've translated into electrical endurance problem. In general Prednisone doesn't cause rhythm problems but you should discuss your problem and therapy with your drs. To be clear on what they say is going on. Read more...

Can I take a probiotic with autoimmune disease and possible IBS and irregular heart beat?

Not enough info. To provide a meaningful answer, we would need to know which probiotic, which autoimmune disease, and what type of arrhythmia you have? at a minimum. Note: if you're having diarrhea as part of your IBS, low potassium and magnesium often result and often lead to arrhythmias. Read more...

Just got off doxycycline is it safe to start levaquin also is levaquin safe with irregular heart beat?

Levaquin (levofloxacin) There should not be any problem taking Levaquin (levofloxacin) after Doxycycline unless there is history of allergy to Levaquin (levofloxacin) or a history of prolonged qt interval which can precipitate arrhythmia ( torsades de pointes). Read more...